# SDR HNAA2025071000466

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 46,509 hours, 43,591 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER E-2 SHUTDOWN THERE WAS SMOKE OUT THE EXHAUST WITH A SMOKEY SMELL IN THE CABIN.     COULD NOT DUPLICATE E2 SMOKE, SEE SEQ #2 FOR DMT. FOUND APU LEAKING OIL, SEE SEQ #3 FOR APU MEL. RAN PACKS AS REQ NO MORE OIL SMELL. A/C OK FOR SERVICE
